# SDR REXA2020030200224

- Difficulty date: February 24, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: CC670390523S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RACKS: CORROSION ON FWD STRAPS AT ACCESS PANEL 193AB. (FUS). 
"STRAPS (2EA, P/N:CC670-39052-3S AND CC670-39052-4S) ON ACCESS PANEL 193AB WERE REPLACED FOR A NEW ONES PER CRJ900 SRM 51-42-10-001-001-A01. 
"
